# SDR WRNA200700024

- Difficulty date: May 2, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N504TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- Aircraft time: 47,530 hours, 23,185 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A5281104820100
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR UNSAFE LIGHT ILLUMINATED AFTER TAKEOFF ALONG WITH SEVERE VIBRATION FROM NOSE GEAR AREA.  FOUND RIGHT NOSE LANDING GEAR DOOR UP-LOCK ROLLER ASSEMBLY BRACKET LOOSE.  REPLACED RIGHT HAND FORWARD SERRATED PLATE P/N A5281106120100 AND AFT SERRATED PLATE P/N A5281106120000 AND AFT UP-LOCK ROLLER FITTING P/N A5281104820100, ACCOMPLISHED RIG AND OPS CHECK, IAW A300 MM 32-22-11.  CHECKED GOOD, A/C RELEASED FOR SERVICE.
